# SDR SWAA2024032566521

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 25,592 hours, 12,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER CRACKED AT LOWER EDGE.<[01] 04 - REPAIRED PER [SRM 53-10-15-2R-4-B00449 (REPAIR 4 - ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER - PERMANENT)] ZONE 2
